# SDR DALA13071380182

- Difficulty date: December 18, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 98,417 hours, 14,206 cycles
- System (JASC): 5755 · Spoilers
- Part: Beam
- Condition: Damaged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER BEAM SURROUND STRUCTURE DAMAGED AFTER NR 8 TIRE.  REPLACED UPPER AND LOWER RT WING SPOILER BEAM SURROUND STRUCTURE.
